Hi all im new here
Basically iv was diagnosed with an underactive thyroid 7 years ago, never thought much about it to be honest, was told take this tablet and have regular bloods done.
Its only been from october last year 2016 that i started having out of the blue restlessness uneasiness/anxiety, felt full of energy couldnt sit down for 5 minutes, was running off like 4 hours sleep as couldnt sleep properly, couldnt understand it at all as had no trigger for this no deaths no trauma was happy i am 32 and never suffered with anxiety.
It was then i had a look at the leaflet that came with my levothyroxine and on the box it said new formula! And also the symptoms i was having was on the leaflet saying this means your dose is too high... anyway went to docs who didnt even check my bloods just palmed me off with anxiety meds and i just got worse where i had a anxiety attack xmas eve!!
Anyay in january had bloods checked and surprise surprise dose was too high but both tsh and tr was both high? Doc was confused so lowered dose to 75mcg from 100mcg.. and was told i needed bloods doing in 6 weeks.. anyway was still having anxiety restlessnes insomnia was in such a bad place so after 4 weeks of 75 decided to stop taking them alltogether to see if symptoms went and surprise surprise everything disappeared i felt fantastic happiest and healthiest iv ever been! Told doctor all this and she did bloods and said my tsh had now gone over 100 and i must start on at least 50mcg and that she is referring me to the endocrinologist because of the bloods and the symptoms as shes confused.. anyway took a 50mcg only yesterday and a few hours later started having racing heart,chest pains, shaking incontrollably, breathless, sweating anyway called doctor she said call 999 so an ambulance came and took me in long story short didnt find anything wrong, now im so scared to take anymore it was such a scary experience so havent took any since yesterday previous being 2 weeks without them like i said doctor said i know the risks its my decision weather to take them until i see endocrinologist which shes trying to get asap.. i just dont know what to think or do im scared, im feeling really healthy no energy drop no symptoms what so ever..
Does anyone know if they will put me on something else preferably something more natural? Will they find something else wrong? will i be ok staying of them for probably another 4 weeks?
Please help someone!